# SDR SWAA2022020312085

- Difficulty date: October 29, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE ARM LEADING EDGE WEIGHT IS HEAVILY CORRODED / REMOVED AND REPLACED RUDDER BALANCE ARM L/E WEIGHT IAW B737 CMM 55-40-09 STEP 2(I) PAGE 301 AND STEP 2 (2) PAGE 301; STEP 3 PAGE 703 - 704. ISSUE TAG WN7448; A81695; A20744
